# SDR CKSA97133

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 4 PYLON DOOR 412 CUTOUT CRACKED INNER AND OUTER DOUBLER STA YOP208 UPPER SPAR AREA, NR 4 PYLON UPPER OUTBOARD SPAR CAP CRACKED STA YOP206, NR 4 PYLON UPPER OUTBOARD SPAR CAP CRACKED STA YOP224.  INSTALLED REPAIR DOUBLER NR 4 PYLON UPPER OUTBOARD SPAR CAP IAW SRM 54-2-1 FIGURE 5 AND EER D8-05258 DATED 2-20-97 EA 97-017 B.  CORROSION TASK CARD NUMBER 84-1-0551.  NON-ROUTINE TASK CARD NUMBERS 93405, 93404, 93403.
